# SDR SIMA20220925002

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 40,820 hours, 36,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cp
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEPUP EMERGENCY EXIT SIGN INOP-C/A-RAR INVERTER #1 IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A NO FIX, INVERTER BAD FROM STOCK. INSTALLED NEW INVERTER OPS CHECK GOOD.
